How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Marta Lepes Your Own Question
Dr Marta Lepes
Dr Marta Lepes, Dog Veterinarian
Category: Dog Veterinary
Satisfied Customers: 507
Experience:  Owner, practitioner, Owner at Hilo Veterinary Clinic, Inc, Vetmed Hawaii
90005502
Type Your Dog Veterinary Question Here...
Dr Marta Lepes is online now
A new question is answered every 9 seconds

He got into my meds. hydrocodone and clonazapam dont know

Customer Question

he got into my meds. hydrocodone and clonazapam dont know exactly when or how much
JA: I'll do all I can to help. What seems to be the problem with the dog?
Customer: hes unsteady and seems hyperactive hes is 8 months old
JA: Where does the dog seem to hurt?
Customer: no pain he seems druged
JA: What is the dog's name?
Customer: Henry
JA: Is there anything else the Veterinarian should be aware of about Henry?
Customer: I dont want him to die what can i do?
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 1 year ago.
Category: Dog Veterinary
Expert:  Dr Marta Lepes replied 1 year ago.

Hello, my name is***** and I will help you. I'm so sorry that no one responded to you earlier.

Is your pup better or worse than when when you called?

Expert:  Dr Marta Lepes replied 1 year ago.

Hydrocodone can cause sedation, constipation, vomiting, lethargy, barking. Some dogs are hyperactive instead of lethargic.

Clonazepam can cause sedation or hyperactivity, loss of balance, barking.

With your dog's symptoms it could be either or both Hydrocodone and Clonazepam.

Clonazepam, in the oral dispersible tablet contains xylitol which can be very toxic to dogs.

If you haven't already, I would recommend going to an emergency clinic where Henry can be assessed and treated appropriately.

Be sure to take the bottles of medication.

If Henry didn't swallow too much of the medications he will probably be alright. But Xytitol can be a problem.

If you have any questions please email me - even after the rating - so that I can help you.

Expert:  Dr Marta Lepes replied 1 year ago.

Hello, this si Dr Marta again.

Where you able to get Henry to an emergency clinic?

How is he doing.

Please let me know.

Thank you.